RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Shevaldin, Valerii Trifonovich

Statistics Math-Net.Ru
Total publications: 44
Scientific articles: 43

Number of views:
This page:3045
Abstract pages:9344
Full texts:3191
References:948
Head Scientist Researcher
Doctor of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person8871
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/206798

Publications in Math-Net.Ru
2020
1. V. T. Shevaldin, “Local approximation by parabolic splines in the mean with large averaging intervals”, Mat. Zametki, 108:5 (2020),  771–781  mathnet  mathscinet  elib; Math. Notes, 108:5 (2020), 733–742  isi  scopus
2. S. I. Novikov, V. T. Shevaldin, “Extremal interpolation on the semiaxis with the smallest norm of the third derivative”, Trudy Inst. Mat. i Mekh. UrO RAN, 26:4 (2020),  210–223  mathnet  elib
3. S. I. Novikov, V. T. Shevaldin, “On the connection between the second divided difference and the second derivative”, Trudy Inst. Mat. i Mekh. UrO RAN, 26:2 (2020),  216–224  mathnet  elib
2019
4. V. T. Shevaldin, “Algorithms for the construction of third-order local exponential splines with equidistant knots”, Trudy Inst. Mat. i Mekh. UrO RAN, 25:3 (2019),  279–287  mathnet  elib
5. Yu. N. Subbotin, V. T. Shevaldin, “A method of construction of local parabolic splines with additional knots”, Trudy Inst. Mat. i Mekh. UrO RAN, 25:2 (2019),  205–219  mathnet  elib
2018
6. Yu. N. Subbotin, S. I. Novikov, V. T. Shevaldin, “Extremal functional interpolation and splines”, Trudy Inst. Mat. i Mekh. UrO RAN, 24:3 (2018),  200–225  mathnet  elib
7. V. T. Shevaldin, “On integral Lebesgue constants of local splines with uniform knots”, Trudy Inst. Mat. i Mekh. UrO RAN, 24:2 (2018),  290–297  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 305, suppl. 1 (2019), S158–S165  isi  scopus
2017
8. V. T. Shevaldin, O. Ya. Shevaldina, “The Lebesgue constant of local cubic splines with equally-spaced knots”, Sib. Zh. Vychisl. Mat., 20:4 (2017),  445–451  mathnet  elib; Num. Anal. Appl., 10:4 (2017), 362–367  isi  scopus
9. V. T. Shevaldin, “Uniform Lebesgue constants of local spline approximation”, Trudy Inst. Mat. i Mekh. UrO RAN, 23:3 (2017),  292–299  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 303, suppl. 1 (2018), 196–202  isi
10. Valerii T. Shevaldin, “Calibration relations for analogues of the basis splines with uniform nodes”, Ural Math. J., 3:1 (2017),  76–80  mathnet  mathscinet  elib
2016
11. V. T. Shevaldin, “A method for the construction of analogs of wavelets by means of trigonometric $B$-splines”, Trudy Inst. Mat. i Mekh. UrO RAN, 22:4 (2016),  320–327  mathnet  mathscinet  elib; Proc. Steklov Inst. Math. (Suppl.), 300, suppl. 1 (2018), 165–171  isi  scopus
12. E. V. Strelkova, V. T. Shevaldin, “On uniform Lebesgue constants of third-order local trigonometric splines”, Trudy Inst. Mat. i Mekh. UrO RAN, 22:2 (2016),  245–254  mathnet  mathscinet  elib
2015
13. V. T. Shevaldin, O. Ya. Shevaldina, “Upper bounds for uniform Lebesgue constants of interpolational periodic sourcewise representable splines”, Trudy Inst. Mat. i Mekh. UrO RAN, 21:4 (2015),  309–315  mathnet  mathscinet  elib; Proc. Steklov Inst. Math. (Suppl.), 297, suppl. 1 (2017), 175–181  isi
14. E. V. Strelkova, V. T. Shevaldin, “On uniform Lebesgue constants of local exponential splines with equidistant knots”, Trudy Inst. Mat. i Mekh. UrO RAN, 21:4 (2015),  261–272  mathnet  mathscinet  elib; Proc. Steklov Inst. Math. (Suppl.), 296, suppl. 1 (2017), 206–217  isi
15. E. G. Pytkeev, V. T. Shevaldin, “Two-scale relations for $B$-$\mathcal L$-splines with uniform knots”, Trudy Inst. Mat. i Mekh. UrO RAN, 21:4 (2015),  234–243  mathnet  mathscinet  elib; Proc. Steklov Inst. Math. (Suppl.), 296, suppl. 1 (2017), 186–195  isi
16. E. V. Strelkova, V. T. Shevaldin, “On Lebesgue constants of local parabolic splines”, Trudy Inst. Mat. i Mekh. UrO RAN, 21:1 (2015),  213–219  mathnet  mathscinet  elib; Proc. Steklov Inst. Math. (Suppl.), 289, suppl. 1 (2015), 192–198  isi  scopus
2014
17. E. V. Strelkova, V. T. Shevaldin, “Local exponential splines with arbitrary knots”, Trudy Inst. Mat. i Mekh. UrO RAN, 20:1 (2014),  258–263  mathnet  mathscinet  elib; Proc. Steklov Inst. Math. (Suppl.), 288, suppl. 1 (2015), 189–194  isi  scopus
2012
18. Yu. S. Volkov, V. T. Shevaldin, “Shape preserving conditions for quadratic spline interpolation in the sense of Subbotin and Marsden”, Trudy Inst. Mat. i Mekh. UrO RAN, 18:4 (2012),  145–152  mathnet  elib
19. Yu. S. Volkov, E. G. Pytkeev, V. T. Shevaldin, “Orders of approximation by local exponential splines”, Trudy Inst. Mat. i Mekh. UrO RAN, 18:4 (2012),  135–144  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 284, suppl. 1 (2014), 175–184  isi  scopus
2011
20. Yu. S. Volkov, E. V. Strelkova, V. T. Shevaldin, “Local approximation by splines with displacement of nodes”, Mat. Tr., 14:2 (2011),  73–82  mathnet  mathscinet  elib; Siberian Adv. Math., 23:1 (2013), 69–75
21. V. T. Shevaldin, “Two-scale relations for analogs of basis splines of small degrees”, Trudy Inst. Mat. i Mekh. UrO RAN, 17:3 (2011),  319–323  mathnet  elib
22. E. V. Strelkova, V. T. Shevaldin, “Form preservation under approximation by local exponential splines of an arbitrary order”, Trudy Inst. Mat. i Mekh. UrO RAN, 17:3 (2011),  291–299  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 277, suppl. 1 (2012), 171–179  isi  scopus
2010
23. Yu. S. Volkov, V. V. Bogdanov, V. L. Miroshnichenko, V. T. Shevaldin, “Shape-Preserving Interpolation by Cubic Splines”, Mat. Zametki, 88:6 (2010),  836–844  mathnet  mathscinet; Math. Notes, 88:6 (2010), 798–805  isi  scopus
24. E. V. Strelkova, V. T. Shevaldin, “Approximation by local $\mathcal L$-splines that are exact on subspaces of the kernel of a differential operator”, Trudy Inst. Mat. i Mekh. UrO RAN, 16:4 (2010),  272–280  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 273, suppl. 1 (2011), S133–S141  isi  scopus
25. P. G. Zhdanov, V. T. Shevaldin, “Approximation by third-order local $\mathcal L$-splines with uniform nodes”, Trudy Inst. Mat. i Mekh. UrO RAN, 16:4 (2010),  156–165  mathnet  elib
2006
26. V. T. Shevaldin, “Approximation by local $L$-splines corresponding to a linear differential operator of the second order”, Trudy Inst. Mat. i Mekh. UrO RAN, 12:2 (2006),  195–213  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math. (Suppl.), 255, suppl. 2 (2006), S178–S197  scopus
2005
27. K. V. Kostousov, V. T. Shevaldin, “Approximation by local trigonometric splines”, Mat. Zametki, 77:3 (2005),  354–363  mathnet  mathscinet  zmath  elib; Math. Notes, 77:3 (2005), 326–334  isi  scopus
28. V. T. Shevaldin, “Approximation by local parabolic splines with arbitrary knots”, Sib. Zh. Vychisl. Mat., 8:1 (2005),  77–88  mathnet  zmath
2001
29. V. T. Shevaldin, “The Jackson–Stechkin inequality in the space $C(\mathbb T)$ with trigonometric continuity modulus annihilating the first harmonics”, Trudy Inst. Mat. i Mekh. UrO RAN, 7:1 (2001),  231–237  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math. (Suppl.), 2001no. , suppl. 1, S206–S213
30. S. I. Novikov, V. T. Shevaldin, “A problem of extremal interpolation for multivariate functions”, Trudy Inst. Mat. i Mekh. UrO RAN, 7:1 (2001),  144–159  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math. (Suppl.), 2001no. , suppl. 1, S150–S166
1999
31. A. G. Babenko, N. I. Chernykh, V. T. Shevaldin, “The Jackson–Stechkin inequality in $L^2$ with a trigonometric modulus of continuity”, Mat. Zametki, 65:6 (1999),  928–932  mathnet  mathscinet  zmath; Math. Notes, 65:6 (1999), 777–781  isi
1998
32. V. T. Shevaldin, “Extremal interpolation in the mean with overlapping averaging intervals and $L$-splines”, Izv. RAN. Ser. Mat., 62:4 (1998),  201–224  mathnet  mathscinet  zmath; Izv. Math., 62:4 (1998), 833–856  isi  scopus
1994
33. V. T. Shevaldin, “Lower estimates of the widths of the classes of functions defined by a modulus of continuity”, Izv. RAN. Ser. Mat., 58:5 (1994),  172–188  mathnet  mathscinet  zmath; Russian Acad. Sci. Izv. Math., 45:2 (1995), 399–415  isi
1993
34. V. T. Shevaldin, “Interpolating periodic splines and widths of classes of functions with a bounded noninteger derivative”, Dokl. Akad. Nauk, 328:3 (1993),  296–298  mathnet  mathscinet  zmath; Dokl. Math., 47:1 (1993), 79–82
35. V. T. Shevaldin, “Lower bounds for the widths of classes of periodic functions with a bounded fractional derivative”, Mat. Zametki, 53:2 (1993),  145–151  mathnet  mathscinet  zmath; Math. Notes, 53:2 (1993), 218–222  isi
1992
36. V. T. Shevaldin, “Widths of classes of convolutions with Poisson kernel”, Mat. Zametki, 51:6 (1992),  126–136  mathnet  mathscinet  zmath; Math. Notes, 51:6 (1992), 611–617  isi
37. V. T. Shevaldin, “Lower estimations of widths some classes of periodic functions”, Trudy Mat. Inst. Steklov., 198 (1992),  242–267  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 198 (1994), 233–255
1989
38. V. T. Shevaldin, “Lower bounds on widths of classes of sourcewise representable functions”, Trudy Mat. Inst. Steklov., 189 (1989),  185–200  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 189 (1990), 217–234
1983
39. V. T. Shevaldin, “$\mathscr L$-Splines and widths”, Mat. Zametki, 33:5 (1983),  735–744  mathnet  mathscinet  zmath; Math. Notes, 33:5 (1983), 378–383  isi
40. V. T. Shevaldin, “Some problems of extremal interpolation in the mean for linear differential operators”, Trudy Mat. Inst. Steklov., 164 (1983),  203–240  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 164 (1985), 233–273
1982
41. V. T. Shevaldin, “Some problems of extremal interpolation in the mean”, Dokl. Akad. Nauk SSSR, 267:4 (1982),  803–805  mathnet  mathscinet  zmath
1981
42. V. T. Shevaldin, “A problem of extremal interpolation”, Mat. Zametki, 29:4 (1981),  603–622  mathnet  mathscinet  zmath; Math. Notes, 29:4 (1981), 310–320  isi
1980
43. V. T. Shevaldin, “Extremal interpolation with least norm of linear differential operator”, Mat. Zametki, 27:5 (1980),  721–740  mathnet  mathscinet  zmath; Math. Notes, 27:5 (1980), 344–354  isi

2007
44. V. V. Arestov, V. I. Berdyshev, O. V. Besov, N. N. Krasovskii, S. M. Nikol'skii, S. I. Novikov, Yu. S. Osipov, S. A. Telyakovskii, N. I. Chernykh, V. T. Shevaldin, “Yurii Nikolaevich Subbotin (on his 70th birthday)”, Uspekhi Mat. Nauk, 62:2(374) (2007),  187–190  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 62:2 (2007), 403–406  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021